# SDR FDEA201505131499

- Difficulty date: May 13, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A5351020701001
- Part serial: 4789
- Condition: Damaged
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, KRUEGER FLAP, UPPER AFT TE SKIN HAS GOUGE & DEFORMED AREA ON TE.  R & R LT WING KRUEGER FLAP SKIN IAW SRM-51-40-21.  FABRICATED ON T15 1139222, CAT A, MAJOR REPAIR.  AFTER BLENDING GOUGE ON SKIN, GOUGE FOUND 5.2" LONG, MAX BEING 2.95", OUT OF LIMITS IAW-A300-600-SRM-57-41-11 STEP 4.
